On economies with many agents
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Donald John Roberts, 1973. "Continuity Results in the Gains from Trade With Similar Consumers," Discussion Papers 32, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Beth Allen, 1996. "A remark on a social choice problem," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 13(1), pages 11-16, January.
- O'Callaghan, Patrick, 2016. "Parametric continuity from preferences when the topology is weak and actions are discrete," MPRA Paper 72356, University Library of Munich, Germany.
- Camelia Bejan & Florin Bidian, 2012.
"Ownership structure and efficiency in large economies,"
Springer;Society for the Advancement of Economic Theory (SAET), vol. 50(3), pages 571-602, August.
- Bejan, Camelia & Bidian, Florin, 2009. "Ownership Structure and Efficiency in Large Economies," MPRA Paper 17677, University Library of Munich, Germany.
- O'Callaghan, Patrick, 2016. "Minimal conditions for parametric continuity and stable policy in extreme settings," MPRA Paper 70989, University Library of Munich, Germany.
- Martin Hohnisch, 2003. "Hildenbrand Distribution Economies as Limiting Empirical Distributions of Random Economies," Bonn Econ Discussion Papers bgse28_2003, University of Bonn, Germany.
- Khan, M. Ali & Sun, Yeneng, 1999. "Non-cooperative games on hyperfinite Loeb spaces1," Journal of Mathematical Economics, Elsevier, vol. 31(4), pages 455-492, May.
- Guilherme Carmona, 2003.
"Nash and Limit Equilibria of Games with a Continuum of Players,"
Game Theory and Information
0311004, University Library of Munich, Germany.
- Carmona, Guilherme, 2004. "Nash and Limit Equilibria of Games with a Continuum of Players," FEUNL Working Paper Series wp442, Universidade Nova de Lisboa, Faculdade de Economia.
- Graciela Chichilnisky, 1980. "Continuous Representation of Preferences," Review of Economic Studies, Oxford University Press, vol. 47(5), pages 959-963.
- repec:eee:mateco:v:72:y:2017:i:c:p:88-94 is not listed on IDEAS
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:2:y:1970:i:2:p:161-188. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/622869 .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
We have no references for this item. You can help adding them by using this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.